MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4 GANG 4-WAY NANOCLAVE® STOPCOCK W/ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4 GANG 4-WAY NANOCLAVE® STOPCOCK W/ROTATING LUER; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number AC400
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
An email was received regarding a 4 gang 4-way nanoclave® stopcock w/rotating luer, alleging 4-gang stopcocks cracked during patient use.The device failed at picu (pediatric intensive care unit) with the registered nurse at the bedside.The device was replaced.There was patient involvement and no harm.There was maintenance intravenous fluids (mivf) mivf running through the 4-gang and it was attached to a central line which poses a risk for infection.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.

Brand Name
4 GANG 4-WAY NANOCLAVE® STOPCOCK W/ROTATING LUER
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
CS  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25106848
Report Number9617594-2026-00433
Device Sequence Number18829284
Product Code FPA
UDI-Device Identifier00887709090347
UDI-Public(01)00887709090347(17)290201(10)13903419
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC400
Device Lot Number13903419
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer05/14/2026
06/24/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/08/2026
07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAINTENANCE INTRAVENOUS FLUIDS (MIVF), UNK MFR.
Patient SexUnknown